Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had surgery and radiation for melanoma. Low hemoglobin levels. Blood in stool. GI issues?

My husband is in remission from stage 3 melanoma which was in his lymph mides armpit area. He had surgery and finished radiation last spring. Recently his hemoglobin levels dropped to 7.6 and he now in ER dropped to 6.2 and had blood in stool/rectum. It s also possible he has some GI issues but what would be the cause of a sudden drop ? They admitted him
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Oncologist, Radiation 's  Response
there are possibilities like G -I bleed due to some colonic malignancy or other benign cause like piles, polyp, upper gi bleed for ulceration. sudden fall of hemglobin indicates recent huge blood loss. cause can be identified by clinical history and examination and proper investigation. blood transfusion is mandatory. consult your doctor.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor